# SDR AALA20090406TUL37

- Difficulty date: March 28, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 69,499 hours, 36,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT LONGERON 22L, 2ND RIVET FORWARD OF STATION 200.  INSTALLED DOUBLER PER EA MD80-53-005845 AND EA MD80-53-005856.
